Illinois Journal of Mathematics

Hilbert matrix on Bergman spaces

E. Diamantopoulos

Full-text: Open access

Abstract

The Hilbert matrix acts on Bergman spaces by multiplication on Taylor coefficients. We find an upper bound for the norm of the induced operator.

Article information

Source
Illinois J. Math., Volume 48, Number 3 (2004), 1067-1078.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258131071

Digital Object Identifier
doi:10.1215/ijm/1258131071

Mathematical Reviews number (MathSciNet)
MR2114270

Zentralblatt MATH identifier
1080.47031

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30D55 30D60: Quasi-analytic and other classes of functions

Citation

Diamantopoulos, E. Hilbert matrix on Bergman spaces. Illinois J. Math. 48 (2004), no. 3, 1067--1078. doi:10.1215/ijm/1258131071. https://projecteuclid.org/euclid.ijm/1258131071


Export citation